# SDR 06FDEA1511

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 969-989 X-47.5 SEAT TRACK SPLICE REPAIR.  REMOVED GANG CHANNEL AND REPLACED EXISTING SCREWS WITH HI-LOKS IAW SRM 53-70-00 FIG 1 VOL 1.  AFT REWORKED ACTION ON SEAT TRACK SPLICES THE REPAIR RETURNED IN COMPLIANCE WITH CRITERIA REQUEST BY FEDEX EO 8-5100-7-5001 P2.
